Jump to content


Photo
- - - - -

Codeine - how much is too much?


  • Please log in to reply
4 replies to this topic

#1 walsh

walsh

    Senior Member

  • Senior Member
  • 2,683 posts

Posted February 26 2009 - 04:55 AM

I've been on 60-80mg for 3 days, taken roughly every 6 hours and starting to get some bad effects. I need it for pain but the shivering, anxiety, stomach pains and nausea when I go without it are getting worse. I don't want to get dependence on the stuff.

#2 SpENS93

SpENS93

    Illuminati

  • Members
  • 2,282 posts

Posted February 26 2009 - 11:34 AM

codeine sucks

#3 walsh

walsh

    Senior Member

  • Senior Member
  • 2,683 posts

Posted February 26 2009 - 02:19 PM

For pain it's good. Similar to morphine in high doses.

#4 DejaVoodoo

DejaVoodoo

    Member

  • Members
  • PipPip
  • 166 posts

Posted February 26 2009 - 05:40 PM

Codeine is synthesized to morphine. It sucks though. But you're not anywhere near a big dose so the side effects you're having is just a bad reaction to codeine, period.

#5 Mr.Writer

Mr.Writer

    Senior Member

  • Senior Member
  • 13,430 posts

Posted February 26 2009 - 05:46 PM

"When you go without it"? But you're taking it every 6 hours . . . when do you 'go without it'? You mean like a few hours before your next redose? That's just the side effects of codeine, not addiction. You're also taking a very normal amount. Just don't ever raise it, and when you don't need it anymore, stop.

I bet some of those symptoms are from all the APAP in the pill as well, like the stomach pain.

INSIGHT-300x300.jpg